# SDR ASAA2018061825057

- Difficulty date: June 14, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 3,712 hours, 901 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Spalled
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MAINT CONTROL, AIRCRAFT PLACED IN ETOPS RESTRICTED STATUS DUE TO NR 2 ENGINE EBC SPALL. GROUNDED - YES. *DEFERRED* *ETOPS RESTRICTED*
